Arkiv för Matematik
- Ark. Mat.
- Volume 42, Number 1 (2004), 1-11.
James type results for polynomials and symmetric multilinear forms
We prove versions of James' weak compactness theorem for polynomials and symmetric multilinear forms of finite type. We also show that a Banach space X is reflexive if and only if it admits and equivalent norm such that there exists x0≠0 in X and a weak-*-open subset A of the dual space, satisfying that x*⊗x0 attains its numerical radius. for each x* in A.
The first and third author were supported in part by D.G.E.S., project no. BFM 2000-1467. The second author was partially supported by Junta de Andalucía Grant FQM0199.
Ark. Mat., Volume 42, Number 1 (2004), 1-11.
Received: 30 September 2002
First available in Project Euclid: 31 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
2004 © Institut Mittag-Leffler
Acosta, Maria D.; Guerrero, Julio Becerra; Galán, Manuel Ruiz. James type results for polynomials and symmetric multilinear forms. Ark. Mat. 42 (2004), no. 1, 1--11. doi:10.1007/BF02432907. https://projecteuclid.org/euclid.afm/1485898835